# SDR SWAA2020101319566

- Difficulty date: September 30, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 148A8300
- Condition: Chafed
- Location: Bs 1018-1124
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE STA 1018, 1077, 1106 & 1124; RBL 13; FUSELAGE TO VERTICAL STAB SKATE ANGLE INBOARD SIDE CHAFE WEAR, MARKED.  REMOVED AND REPLACED RT VERTICAL STAB SKATE ANGLE STA 1018 TO 1124 RBL 13, IAW SRM 51-40-02-0G-0 AND BOEING DWG 148A8300 REV.  APPLIED TEFLON FINISH, IAW AMM 51-21-81-370-802.  A-TAG NR EZ2482
